Anyone get that? I've had it bad since I started DAA...:/
Results 1 to 27 of 27
Thread: Diarrhea and DAA?
10-27-2011, 04:46 PM #1
Diarrhea and DAA?
10-27-2011, 04:52 PM #2
- Join Date: Feb 2008
- Location: California, United States
- Posts: 14,175
- Rep Power: 41265
10-27-2011, 04:54 PM #3
Im on bulk powder and started this week for the 1st time. None of that yet. In fact all poop has been solid
10-27-2011, 04:55 PM #4
been on it for 5 weeks......all solids.......“No man has the right to be an amateur in the matter of physical training. It is a shame for a man to grow old without seeing the beauty and strength of which his body is capable.”
10-27-2011, 06:06 PM #5
Prima force... Powder.
It's been nasty explosive diarrhea..
What's bb.com return policy?
10-27-2011, 06:42 PM #6
- Join Date: Mar 2010
- Location: Fayetteville, Arkansas, United States
- Posts: 8,051
- Rep Power: 123010
I've been on the Primaforce power without issues.
BB.com's return policy is great - just call customer service.Team iSatori Representative
JOURNAL: http://forum.bodybuilding.com/showthread.php?t=164256731 (Check it out - Reps granted freely)
***Lost 110+ Pounds; Instagram: UCSUMMA (I follow back but it's mostly pics of food and lifting music)***
10-27-2011, 06:55 PM #7
I experienced this on my cycle while loading the first two weeks. I used the SNS DAA caps. It seemed to go away once i began taking the single dose.
10-27-2011, 06:56 PM #8
Ive taken several types of DAA: testforce 2, viridex XT and bulk and not one have i experienced loose stool from DAA.
10-27-2011, 07:01 PM #9
Normally the first week I'm on it I get ****s about 30 minutes - hour after dosing. Goes away beginning of the 2nd week normally.
10-27-2011, 08:00 PM #10
Fudge guys.... Should I stick it out? Idk it's been about 3-4 bad poops today.. Maybe half my dose an take at separate times? I'm taking jut one scoop on a empty stomach
10-27-2011, 08:08 PM #11
[QUOTE=maddenman003;772658003]Anyone get that? I've had it bad since I started DAA...:/[/QUOTE
I think you're the second person I've heard to have that problem w/ DAA so its definitely not common.
10-27-2011, 10:40 PM #12
Honestly, it may be something few ppl experience. But does it really bother you? And have you also checked your diet to see if maybe something else caused it?
10-28-2011, 11:51 AM #13
Its not my diet I've been keeping an eye on that since it happened cuz at first I thought I had e**** from my beef but it wasnt that.
Am I supposed to take a full scoop or fill the scooper to the line? I did it to the line today and well see, but I've been doing a full scoop. And if I've been overdosing it it could be it.. I definitely feel it working tho.
My libido is way up, and strength is up too
10-28-2011, 03:04 PM #14
10-28-2011, 03:07 PM #15
Since you bought it already, stick it out man.
10-28-2011, 03:12 PM #16
JustBone Industries - the physical approach to happiness
- Join Date: Jul 2011
- Location: Germany, Germany, Germany
- Posts: 6,323
- Rep Power: 17712
Justfive: Co-Owner and R&D
HardAsABone samples, PM http://forum.bodybuilding.com/private.php?do=newpm&u=123075371
DoubleBall D samples, PM http://forum.bodybuilding.com/private.php?do=newpm&u=123075371
PNSPump - NEW PRODUCT! OUT SOON!
IMPORTANT NOTICE: WE ARE SEARCHING FOR REPS! Fruitful compensation! Find out more information by messaging http://forum.bodybuilding.com/private.php?do=newpm&u=123075371
10-28-2011, 05:07 PM #17
ive heard this quite a few times now but never really experienced it, the only daa formula that did this to me in the least was MAN's due to the inclusion of forskolin.Molecular Nutrition Director of Sales & Marketing
X-Factor/Arachidonic Acid -The Only Clinically Proven Plateau Breaker
Please PM me with any questions you may have!
06-30-2013, 02:04 PM #18
definitely caused diarrhea
Hey OP, I just came across this because I experienced the same thing. I took one dose last saturday and had terrible explosive diarrhea all day. I didn't take it for a week and tried again yesterday. Same thing happened. I eat the same things all the time (on a meal plan) so it is definitely not anything I ate. 100% without a doubt the DAA is causing it. I'm not going to take it anymore. I think unfortunately that a small (maybe not as small as we thought) percentage of those who take DAA experience this, while most enjoy only the benefits. Definitely not worth taking if it gives you diarrhea. You're just missing out on all the nutrients you've eaten and drank that day. Next week I'm gonna give creatine a try, hopefully that doesn't do the same thing...
I'm super bummed because I was looking forward to the libido increase and strength bump
06-30-2013, 02:31 PM #19
05-12-2014, 10:20 AM #20
- Join Date: Jan 2011
- Location: Kansas City, Missouri, United States
- Age: 41
- Posts: 783
- Rep Power: 590
05-12-2014, 10:49 AM #21
split up the doses...and spend the little extra money and just get sns sodium based next time.
05-13-2014, 01:29 AM #22
- Join Date: Jun 2009
- Location: Honolulu, Hawaii, United States
- Age: 32
- Posts: 5,865
- Rep Power: 7470
Take it before bed. No issues.BPI Brand Ambassador
Proud member of the 1000lbs club
07-22-2015, 06:58 PM #23
07-23-2015, 08:33 AM #24
07-23-2015, 03:17 PM #25
i had the runs taking that stuff, not worth it to me.★ ☆ ★ ☆ ★ ☆ Humid South Crew ☆ ★ ☆ ★ ☆ ★ ☆
♥ ♪ ♥ ♪ BassDrive/DnB/Deep House Crew ♥ ♪ ♥ ♪ ♥
ツ Long Arm Skinny Ectoplasmic Form Manlet Crew ツ
07-24-2015, 06:38 AM #26
- Join Date: Nov 2013
- Location: United Kingdom (Great Britain)
- Age: 21
- Posts: 741
- Rep Power: 1317
Had bad runs for the first couple weeks then wentProtein, multi, fish oil crew
Wear hoodie while lifting crew
Chelsea FC <3
02-15-2017, 11:41 AM #27
By tonytoo in forum Misc.Replies: 38Last Post: 12-11-2011, 04:45 AM
By JJ22 in forum Sponsored Supplement LogsReplies: 120Last Post: 06-20-2011, 01:05 PM
By Mero1991 in forum SupplementsReplies: 50Last Post: 09-11-2010, 12:16 PM